# SDR SWAA2024101634710

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT L/H SHEAR WEB BS 1016 LBL 11-LBL 22 WL 208.<[01] UPDATED STEP 1;[02] REMOVED AND REPLACED AFT L/H SHEAR WEB AT BS 1016-1026 LBL 0 - LBL 38 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600 REV B DATE 05/06/09;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.
